# SDR X2RL2020061800001

- Difficulty date: June 18, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N717MA
- Make and model: Hughes 369D
- Aircraft serial: 500701D
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 369A795113
- Condition: Seized
- Location: T/R Swashplate
- Component: Swashplate
- Component part number: 369D21800501
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF STICKY T/R PEDAL MOVEMENT, FOUND T/R SWASHPLATE PIVOT BEARING SEIZED.  REMOVED T/R SWASHPLATE AND SENT IT FOR REPAIR, INSTALLED SERVIVEABLE UNIT. WE HAVE 7 INCIDENTS IN THE LAST YEAR WITH THESE BEARINGS 369A7951-13 SEIZING, ALL UNDER 200 HOURS TSO.
